MAUDE Adverse Event Report: ARTHREX, INC. TENSIONLOC COLLAR AND PLUG IMPLANT 7MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. TENSIONLOC COLLAR AND PLUG IMPLANT 7MM; BONE FIXATION SCREW/PLATE
Model Number TENSIONLOC COLLAR AND PLUG IMPLANT 7MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/23/2025, an arthrex subsidiary employee reported via email that an ar-5207 tensionloc collar and plug implant had a broken collar when inserted.The broken pieces were retrieved from the patient.The case was completed using another ar-5207 tensionloc collar and plug implant.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 -visual inspection of the tensionloc¿ collar and plug implant, 7mm was broken off and returned in many pieces.-functional testing was not performed due to the damage to the device.Per surgical technique tensionloc implant system #note: 7 place the impact driver into the collar with corresponding sutures exiting the collar through the impactor slots.Note the position of the slots and suture for insertion of the plug.Note: 8 insert the plug onto the impactor.Note the 12 o¿clock and 6 o¿clock suture orientation in conjunction with the impactor orientation slots the most likely cause of the reported failure is user error, which can be attributed to applying excessive mechanical forces upon insertion, misaligning the device during insertion, and/or prying/leveraging the device during insertion.

Brand Name
TENSIONLOC COLLAR AND PLUG IMPLANT 7MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22030371
Report Number1220246-2025-02068
Device Sequence Number18261680
Product Code HWC
UDI-Device Identifier00888867265813
UDI-Public(01)00888867265813(11)250113(17)291231(10)15372194
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTENSIONLOC COLLAR AND PLUG IMPLANT 7MM
Device Catalogue NumberAR-5207
Device Lot Number15372194
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date04/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown